# SDR SIMA200608704

- Difficulty date: March 21, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RT BULKHEAD LWR WEB CORRODED AT STA 20.  REMOVED DAMAGE.  PREPARED LWR WEB, FABRICATED BUTTSTRAP.  REPAIR DONE IAW REO.  (K)
